# SDR 2001FA0000159

- Difficulty date: May 1, 2001
- Submitted: May 25, 2001
- Operation: General aviation
- Make and model: Cessna TU206G
- Engine: Cont TSIO520M
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Wastegate Valve
- Part number: 4709089011
- Part serial: CHO4567
- Condition: Undertorqued
- Location: Engine Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE 7 ACTUATOR TO BYPASS VALVE MOUNTING BOLTS (REF. GARRETT MANUAL TP30-4001-1 PG. 10-11 ITMES NR 7 AND 10) WITH LITTLE TO NIL MEASURABLE TORQUE.  THIS IS THE SECOND ACTUATOR ON WHICH WE HAVE DISCOVERED THIS PROBLEM.   DURING INSTALLATION INSPECTION, A WRENCH JUST HAPPENED TO BE PLACED ON THESE BOLTS WHICH WERE THEN OBSERVED TO BE LOOSE.
